Hausdorff dimension of the double points on the Brownian frontier
Kiefer, R. and Mörters, P., 2010. Hausdorff dimension of the double points on the Brownian frontier. Journal of Theoretical Probability, 23 (2), pp. 605-623.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
The frontier of a planar Brownian motion is the boundary of the unbounded component of the complement of its range. In this paper, we find the Hausdorff dimension of the set of double points on the frontier.
|Creators||Kiefer, R.and Mörters, P.|
|Uncontrolled Keywords||frontier,hausdorff dimension,double points,disconnection exponent,self-intersections,mandelbrot conjecture,outer boundary,brownian motion|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)